|
|
Publications in Math-Net.Ru
-
On the disc of meromorphy of a regular $C$-fraction
Mat. Sb., 206:2 (2015), 31–40
-
On the Resolvent of the Gauss Operator
Mat. Zametki, 94:4 (2013), 628–631
-
Representation of the Gauss-Babenko operator in the power series basis
Keldysh Institute preprints, 2012, 069, 23 pp.
-
Families of equilibrium measures in an external field on the real axis
Mat. Sb., 190:6 (1999), 11–22
-
On the distribution function of the values of orthogonal polynomials
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, no. 4, 3–5
-
On the information entropy of Gegenbauer polynomials
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, no. 6, 8–11
-
Asymptotics of entropy integrals for orthogonal polynomials
Dokl. Akad. Nauk, 346:4 (1996), 439–441
-
Asymptotic behavior of the $L^p$-norms and the entropy for general orthogonal polynomials
Mat. Sb., 185:8 (1994), 3–30
-
Logarithmic asymptotics of polynomials that are orthogonal on the
real axis
Dokl. Akad. Nauk SSSR, 318:4 (1991), 781–784
-
Logarithmic asymptotics of polynomials orthogonal on $R$ with asymmetric weights
Mat. Zametki, 50:2 (1991), 28–36
© , 2025